# SDR ASAA2017011419366

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,987 hours, 9,227 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM RESTORED NORMAL.
